# SDR TRB2004F00000

- Difficulty date: December 6, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 22,672 hours, 25,817 cycles
- Engine: Pwa PW124B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shock Absorber
- Part number: D226981722
- Condition: Cracked
- Location: Nlg
- Part time: 16,910 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PARKING, THE AIRCRAFT A LOUD NOISE CAME FROM THE NOSE GEAR.  INSPECTION REVEALED THAT THE NOSE GEAR AXLE WAS CRACKED.  REMOVED AND REPLACED NOSE LANDING GEAR SHOCK ABSORBER.
